# SDR AALA2019073000003

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 97,101 hours, 15,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5033
- Part serial: AA70
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO LIGHT FOR 10 MINUTES IAW MAINTANCE CHECK CARD 0357. REPLACED BATTERY PACK AND CHARGER TO CORRECT THE DISCREPANCY.
